MathSciNet Relay Station
MathSciNet bibliographic data
MR2291849 (2008g:11078) 11F41 (11F67)
Dembélé, Lassina Quaternionic Manin symbols, Brandt matrices, and Hilbert modular forms. Math. Comp. 76 (2007), no. 258, 1039–1057.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement